MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. STATLOCK ARTERIAL; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. STATLOCK ARTERIAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ART0420
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) noticed arterial line wave form appeared flat on monitor.Rn assessed the arterial line and noticed blood coming from the j loop.The lines team was called to assess and noted the tubing was cracked.The tubing was changed.No known patient harm at this time.

Brand Name
STATLOCK ARTERIAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key19837400
Report Number19837400
Device Sequence Number20787468
Product Code FPA
UDI-Device Identifier00801741081354
UDI-Public(01)00801741081354
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/22/2024
Report Date (Section F) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberART0420
Device Catalogue NumberART0420
Device Lot NumberJUJN8594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown
Date Report Sent to FDA05/22/2024